Edge-magic Index Sets of Square of Paths

Wai Chee Shiu, Peter, Che Bor Lam, Sin-Min Lee

Research output: Contribution to journalJournal articlepeer-review

26 Downloads (Pure)


A graph G = (V, E) with p vertices and q edges is called edge-magic if there is a bijection f : E → {1, 2, . . . , q} such that the induced mapping f+ : V → ℤp is a constant mapping, where f+ (u) ≡ v∈N (u) f(uv) (mod p). The edge-magic index set of a graph G is the set of positive integer k such that the k-fold of G is edge-magic. In this paper, we find the edge-magic index set of the second power of a path.

Original languageEnglish
Pages (from-to)271-286
Number of pages16
JournalUtilitas Mathematica
Publication statusPublished - Jul 2015

User-Defined Keywords

  • Edge-magic
  • edge-magic index
  • edge-magic index set
  • power of path


Dive into the research topics of 'Edge-magic Index Sets of Square of Paths'. Together they form a unique fingerprint.

Cite this